after my doctor injected me with 3 serynges of Restlyane, under my nose and in the parenthesis around my mouth, the right side is visibly more puffed up than the right side where I still see a crease. Initially, the doctor told me I needed only 2 serynges and then told me I needed a 3rd one after he injected me with 2. It has been 3 days now and I still see the problem. I called the office and they scheduled anappintment to see me. Will the doctor correct this problem for free? I cannot afford more.
Asymmetrical Results w/ Restylane - Free Correction?
Doctor Answers 2
Asymmetry with Restylane
You may be able to even out the more "puffed out" side by massaging the area repeated over a week or two. Also, the area may settle down somewhat on its own since you were injected just recently. You are wise to book a time to show the injecting doctor. If you let him/her know that you cannot afford more filler, I am sure you can both come up with a great solution that does not involve further injections or cost. Eventually, if you are still asymmetrical (and everyone has slight asymmetry) you can discuss hyaluronidase injections to decrease the thickness of the over treated side. This is most commonly performed by the physician who originally injected you at little to no charge.
Hope that helps.
Madeline Krauss, M.D.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.